zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear boundary value problems of fractional differential systems. (English) Zbl 1252.34006
Summary: We consider the existence of generalized solutions for fractional differential systems with nonlinear boundary value conditions. We first establish a new comparison theorem. By applying the monotone iterative technique and the method of lower and upper generalized solutions, we obtain sufficient conditions for existence of extremal generalized solutions.
MSC:
34A08Fractional differential equations
34B15Nonlinear boundary value problems for ODE
45J05Integro-ordinary differential equations
References:
[1]Kilbsa, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[2]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[3]Podlubny, I.: Fractional differential equations, (1999)
[4]Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[5]Ahmad, B.; Nieto, J. J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory, Topol. methods nonlinear anal. 35, 295-304 (2010)
[6]Ahmad, B.; Nieto, J. J.: Anti-periodic fractional boundary value problems, Comput. math. Appl. (2011)
[7]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. Math. 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[8]Liu, Z. H.: Anti-periodic solutions to nonlinear evolution equations, J. funct. Anal. 258, No. 6, 2026-2033 (2010) · Zbl 1184.35184 · doi:10.1016/j.jfa.2009.11.018
[9]Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. math. Lett. 22, 64-69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[10]Wang, G.; Ahmad, B.; Zhang, L.: Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal. TMA 74, No. 3, 792-804 (2011) · Zbl 1214.34009 · doi:10.1016/j.na.2010.09.030
[11]Wei, Z. L.; Dong, W.; Che, J. L.: Periodic boundary value problems for fractional differential equations involving a Riemann–Liouville fractional derivative, Nonlinear anal. 73, 3232-3238 (2010) · Zbl 1202.26017 · doi:10.1016/j.na.2010.07.003
[12]Wei, Z. L.; Li, Q. D.; Che, J. L.: Initial value problems for fractional differential equations involving Riemann–Liouville sequential fractional derivative, J. math. Anal. appl. 367, No. 1, 260-272 (2010) · Zbl 1191.34008 · doi:10.1016/j.jmaa.2010.01.023
[13]Zhang, S. Q.: Monotone iterative method for initial value problem involving Riemann–Liouville fractional derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[14]Zhang, S. Q.; Su, X. W.: The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Comput. math. Appl. (2011)
[15]Zhang, S. Q.: Existence of a solution for the fractional differential equation with nonlinear boundary conditions, Comput. math. Appl. 61, 1202-1208 (2011) · Zbl 1217.34011 · doi:10.1016/j.camwa.2010.12.071
[16]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. 11, 4465-4475 (2010)